# SDR AALA202407030611

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 68,994 hours, 32,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PARKING, FLIGHT ATTENDANT DISARMED AFT REAR DOOR SLIDE. UNABLE TO OPERATE LEVER AFTERWARDS. SLIDE CURRENTLY DISARMED BUT WILL NOT ARM. CLEANED AND LUBED AFT RIGHT DOOR GIRT BAR.
